# SDR SWIA200515557

- Difficulty date: April 2, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 8,521 hours, 7,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LT INTERCOSTAL LBL 27 CLIP AND LBL 36 ANGLE CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED INTERCOSTAL CLIP IAW CRJ REO 601R-53-41-059 REV "A".  REPAIR INTERCOSTAL FLANGE LBL 36 IAW  REO 601R-53-41-059 REV "A".
